MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4; LARYNGOSCOPE, RIGID
Model Number 0574-0195
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received by verathon, however; at the time of the report the device has not been evaluated.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope spectrum single-use lopro s4 larygnoscope, the light on the blade failed to work and resulted in a loss of image.The procedure was completed using a backup glidescope spectrum single-use lopro s3 laryngoscope, which was made available in an unspecified amount of time.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
The customer's glidescope spectrum single-use lopro s4 laryngoscope was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned lopro s4 and was able to confirm the reported light failure.When connected to known, good, test verathon equipment, the tsr observed the light-emitting diode flickered.The customer's glidescope spectrum single-use lopro s4 larygnoscope failed verathon's device functionality testing.Upon completion of the evaluation, the device was scrapped due to there being no repairs available for the device.Corrective action is currently not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key17211010
Report Number9615393-2023-00119
Device Sequence Number6249238
Product Code CCW
UDI-Device Identifier10879123006230
UDI-Public(01)10879123006230(10)GU80335(17)241027
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2024
Device Model Number0574-0195
Device Catalogue Number0270-0939
Device Lot NumberGU80335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown